# SDR ASAA2025093061977

- Difficulty date: September 30, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 3655310M1786201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET SHEAR WEB AT STA 907 HAS CORROSION AT RBL 60. GROUNDED - YES. UPPON FURTHER EVALUATION FOUND TO HAVE NO ALLOWABLE LIMITS FABRICATED AND REPLACED AFT WET SHEAR WEB ON STA 907 TO STA 927 AND RBL 60 IAW B737-700 SRM 51-40-02-09-0W= 125 O= .071 R= .065 L= 2.25 D= .006.
